... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise easily,my face is breaking out,I get muscle cramps and charlie horses. I am 60 years old
20 Nov 2011
Yes, tamoxifen exacerbates menopausal symptoms including facial hair growth.
The hair growth is more a direct effect of tamoxifen-induced menopause as opposed to a side effect of tamoxifen.
Have you considered trying a hair removal cream available from your pharmacy?
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am interested if others have felt completely incapable of normal activities (such as sleeping and THINKING straight) while taking Tamoxifen - and if ...
1 answer • 27 Jan 2010
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
I would be discharged this year . I have never had anything else other than a mammogram every year . In march this year 2013 I was tod that I had ...
1 answer • 9 May 2013
I experience severe hot flashes because I have metatastic breast cancer and can't take hormones. Got some gabapentin to help with the severe hot ...
2 answers • 8 Aug 2013
I t was 2.5 cm tumour in axillary tail of breast. ER + PR + HER2+++ Parietal metastases suspected in bone scan. only 4 lymph nodes were removed ...
0 answers • 22 Mar 2014
I stopped taking for hot flashes on May 29th because f a breast cancer research program I was in At Roswell Cancer Institute. They gave me Effexor to ...
1 answer • 2 Jun 2015